# SDR SWAA2015100144470

- Difficulty date: August 25, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, OTBD FLANGE CRACKED AT BS 727B, LBL 45.5, FWD & AFT FASTENER HOLES.  REPAIRED FLANGE IAW ER & EA.
